# SDR WXOA99010

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION AT STATION 766 RIGHT SIDE, BETWEEN LONGERON 15 AND 16, DETECTED CRACK IN RADIUS AT 3RD FASTENER BELOW LONGERON 15.  REMOVED DAMAGED SECTION OF FORMER, FABRICATED REPAIR FORMER AND DOUBLER, AND INSTALLED REPAIR PARTS IAW DC-9 SRM 51-10-2, 51-10-3, 51-30-2, 51-30-5 AND 53-03 FIG 3.  (M)
